| Model Number |
NRG-E-HF-71-C1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pericardial Effusion (3271)
| Date of Event |
01/05/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
There is no evidence to suggest that the baylis medical device caused or contributed to the reported incident.However, as a baylis medical device was reported to be among the devices used in the procedure, baylis medical has decided to submit this report.There is no suspected device failure.
Event or Problem Description
A case of pericardial effusion was reported during a procedure where the versacross rf wire, versacross transseptal sheath, nrg transseptal needle and torflex transseptal guiding sheath were used.The patient had an existing pericardial effusion that grew during the procedure due to a suspected right atrium puncture.The procedure was aborted and a pericardiocentesis was performed.The patient stabilized and was kept overnight.There is no evidence to suggest that the baylis medical device caused or contributed to the reported incident.However, as a baylis medical device was reported to be among the devices used in the procedure, baylis medical has decided to submit this report.Separate problem reports have been submitted for the versacross transseptal sheath, versacross rf wire and torflex transseptal guiding sheath.